# SDR COMA0060009

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Actuator
- Part number: AL00102
- Condition: Malfunctioned
- Location: Rudder
- Part time: 13,957 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INDICATOR SHOWED FULL SCALE LEFT DEFLECTION.  REPLACED THE RUDDER TRIM ACTUATOR.
